On the linear diophantine problem of Frobenius.
Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 1-17
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__0293_0294_151886,
author = {Ernst S. Selmer},
title = {On the linear diophantine problem of {Frobenius.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--17},
year = {1977},
volume = {0293_0294},
zbl = {0349.10009},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151886/}
}
Ernst S. Selmer. On the linear diophantine problem of Frobenius.. Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 1-17. http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151886/